# SDR AU000633

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: A0061
- Condition: Contaminated
- Location: Main Rotor G/B
- Component: Main Rotor Grbox, Robsin, A0061
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN TRANSMISSION MAKING METAL. CHIP LIGHT DID NOT ILLUMINATE.  (X)
